# SDR C2XA04BT006

- Difficulty date: January 18, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135LR
- Aircraft serial: 145251
- Aircraft time: 7,057 hours, 6,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 75521
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK MAINTENANCE FOUND THE FORWARD RIGHTHAND OVERWING EMERGENCY LIGHT DOES NOT WORK AND FLOOR PROXIMITY LIGHTS ARE NOT WORKING.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK NR 1 IAW EMB135 AMM 33-50-04.  EMERGENCY LIGHTS OPS.  CHECKED GOOD IAW EMB135 AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
